International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 63-67
On Tucker's key theorem
Department of Mathematics, Technion-lsrael Institute of Technology Technion, Haifa, Israel
Received 12 August 1976; Revised 11 November 1977
Copyright © 1978 Abraham Berman and Michael Tarsy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new proof of a (slightly extended) geometric version of Tucker's fundamental result is given.